# SDR USAASB98014

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 3 Spoiler Act
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SAV - FLT 1481 - AT FL 310, THE 'A' SYSTEM HYDRAULIC QTY SLOWLY DROPPED TO 1.2 GALLONS.  CAPTAIN NOTICED THE QTY HAD BEEN SLOWLY DROPPING OVER THE LAST HOUR.  THE, 'B' SYSTEM HYDRAULIC SYSTEM LOW QTY LIGHT ILLUMINATED.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED TO SAV.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE ON ITS OWN.  MAINTENANCE FOUND A LOOSE CONNECTION ON THE NR 3 SPOILER ACTUATOR.  TIGHTENED B-NUT.  ALSO, TIGHTENED B-NUT ON FLIGHT CONTROL MODULE.  SERVICED HYDRAULIC SYSTEM AND CHECKED FOR LEAKS.  NO LEAKS NOTED.  (M)
